# SDR QMLA201808038092

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N107VU
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8109
- Aircraft time: 801 hours, 2,220 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 801 hours, 2,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: HZ0000154000
- Condition: Cracked
- Location: Pilots Door
- Part time: 801 hours, 2,220 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR JETTISON COVER CRACKED AT ONE OF THE MOUNTING HOLES DURING AIRWORTHINESS CHECK.
